MathSciNet Relay Station
MathSciNet bibliographic data
MR2177501 (2006g:34165) 34K14 (92D25)
Feng, Chun Hua; Liu, Yong Jian; Ge, Wei Gao Almost periodic solutions for delay Lotka-Volterra competitive systems. (Chinese) Acta Math. Appl. Sin. 28 (2005), no. 3, 458–465.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement